I have been taking 20mg of prozac at night for the past 11 weeks since the birth of my son. For the past two weeks i have been very dizzy and nauseas and this is the only medication i am taking. Has anyone else ever gotten these side effects ?
4 Sep 2011
Dizziness and nausea are common side effects but they usually occur within the first few weeks of taking Prozac, not months later, and subside within a couple of weeks after starting it. Might want to contact the doctor as soon as you can and discuss this with him/her.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side ...
1 answer • 13 Dec 2010
I am currently taking lamictal xr and I have some major side effects: headache, dizzy, energy loss and nausea. I have tried four medications and all ...
1 answer • 14 Aug 2011
im 48 yrs old with type 2 daiabet my doctor increased my doasage from 5mcg to 10mcg i been getting nausea, vomiting as a side effect can someone tell ...
1 answer • 4 Nov 2011
I took a Tramacet tablet at about 11AM. About 2 hours later, an intense bout of nausea hit me, I then threw up and the nausea went away. I was ...
1 answer • 22 Feb 2014
Will taking a Zantac 75 mg help with the nausea and upset stomach from Prozac side effects while adjusting?i just went up tp 15mg of prozac and got ...
2 answers • 28 May 2015